PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 1 | 29-47
Tytuł artykułu

Distributive differential modals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A differential modal is an algebra with two binary operations such that one of the reducts is a differential groupoid and the other is a semilattice, and with the groupoid operation distributing over the semilattice operation. The aim of this paper is to show that the varieties of entropic and distributive differential modals coincide, and to describe the lattice of varieties of entropic differential modals.
Słowa kluczowe
Rocznik
Tom
28
Numer
1
Strony
29-47
Opis fizyczny
Daty
wydano
2008
otrzymano
2006-06-30
poprawiono
2006-07-18
Twórcy
  • Faculty of Mathematics and Information Sciences, Warsaw University of Technology, 00-661 Warsaw, Poland
Bibliografia
  • [1] K.A. Kearnes, Semilattice modes I: the associated semiring, Algebra Universalis 34 (1995), 220-272.
  • [2] A. Romanowska, On some representations of groupoid modes satisfying the reduction law, Demonstratio Mathematica 21 (1988), 943-960.
  • [3] A. Romanowska and B. Roszkowska, On some groupoid modes, Demonstratio Mathematica 20 (1987), 277-290.
  • [4] A. Romanowska and B. Roszkowska, Representations of n-cyclic groupoids, Algebra Universalis 26 (1989), 7-15.
  • [5] A.B. Romanowska and J.D.H. Smith, Modes, World Scientific, Singapore 2002.
  • [6] A.B. Romanowska and J.D.H. Smith, Modal Theory - an Algebraic Approach to Order, Geometry and Convexity, Heldermann Verlag, Berlin 1985.
  • [7] A.B. Romanowska and J.D.H. Smith, Differential groupoids, Contribution to General Algebra 7 (1991), 283-290.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1133
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.